(Thought I'd start a new thread on this since some of the other posts are a bit old)
I was on Remeron for about 2.5 months. I helped me sleep for the first week, but that's abougt it. Anyway, I started on 7.5mg, went to 15mg for a while, then back to 7.5mg, then 2 weeks at 15mg when I decided to get off the med. I tapered back to 7.5mg for one week then 3.75mg for 5 days then quit.
On the day I took my last dose, I started feeling like I had lost my appetite and my mood dropped, feeling just ill and feelings of pending doom/hopelessness. I was feeling emotional about things, never like I had before. The next day I started feeling ill, flu like, some nausea, and insomnia. This lasted for about 1.5 weeks. I was miserable. Then the nausea went away, and my appetite came back but I was still feeling low. (I was feeling better just before my last dose).
I thought I was getting better again, then about after a week, I was hit with lack of appetite again, some nausea I guess, insomnia, worse mood, abdominal cramps, aches and pains all over including my foot, and back, and sides. And just a general feeling of ill again. My stomach feels tight and full, my chest feels tight, etc.....
Can withdrawal symptoms come in waves like this, feel bad one week, get a little better then feel really awful again?
I'm completely off meds now, and I'm hoping to get better using 5-htp. I started using it just before coming off Remeron (talk to your doctor before using 5-htp with any meds). And I started to feel better, but then the last day on Remeron that all came crashing down and I haven't felt good since.
I was only on Remeron for 2.5 months about, so how long can this withdrawal last?
Update... I'm on my 4th week of Remeron. Someone else on here mentioned that withdrawal symptoms peeked at 3-4 weeks. Well, I was doing a bit better last week, then later in the week, I started feeling awful again. but then two days later, I felt a little better for a couple of days, and now today, I have had constant anxiety, a feeling of too much adrenaline, heart palps, a bit fullness in my stomach, fast pulse, (blood pressure good), headache, etc... Not sure if this is still Remeron or not? Seems like the withdrawal side-effects come in waves, a bit different each time, or somtimes the same side-effects come back. Anyone experience this?